# SDR 98ZZZX141

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: PHMGH
- Make and model: Emb EMB-120ER
- Aircraft serial: 1200149
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 12027655021
- Condition: Frayed
- Location: Bs 13945
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PERFORMANCE OF A 5A CHECK INSPECTION, THE AFT ELEVATOR CONTROL CABLE WAS FOUND FRAYED AT STA 13945.0.  THE CABLE WAS NOT IN CONTACT WITH ANY OTHER OBJECT IN THE AREA EXCEPT FOR THE PHENOLIC GUIDE.  NO WEAR WAS OBSERVED ON THE GUIDE.  ACFT TT:  11,229.9 HOURS.  ACFT LANDINGS:  11,797.
